Posted by TylerJ on March 7, 2006, at 21:45:26
In reply to Black Blue no longer....whew!, posted by JaclinHyde on March 7, 2006, at 19:34:57
> Thanks to all who responded to my initial post about my sudden color changes (lol!) I didn't go to the doctor like I probably should have because I googled and found that if it is thrombocytopenia and the drug is stopped the platelets usual return to normal fairly quickly. I didn't stop my parnate, just backed it down and made damn sure I didn't take any aleve/aspirin like before and now the black and blues are starting to heal. A few have faded and the rest are in the process of doing the same. Looks like I got real lucky and will make damn sure I don't combine perscription strength aleve and parnate again, at least not at the rate I was taking the aleve before.
> Nice to know people out there care. :-*
Good news. How much aleve were you taking? Did it help?